# SDR COMA9610112

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boots
- Part number: 295705135
- Condition: Leaking
- Location: Empennage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HORIZONTAL AND VERTICAL STABILIZER DE-ICE SYSTEM FAILED.  REPLACED THE VERTICAL AND RT HORIZONTAL STABILIZER DE-ICE BOOTS.
